# SDR SWIA201333635

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 26,331 hours, 22,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF EMERGENCY EXIT SIGN MID CABIN DOES NOT ILLUMINATE.  REPLACED NR 2 EMERGENCY LIGHTING BATTERY PACK, PN-2013-1A, SNON-89504, SNOFF-67961.
